Two-dimensional generalized Weyl fractional calculus pertaining to two-dimensional $ \overline{H} $-transforms

Authors

  • V. B. L. Chaurasia
  • Amber Srivastava

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.169

Abstract

The aim of this paper is to establish a relation between the two-dimensional $ \overline{H} $-transform involving a general polynomials and the Weyl type two-dimensional Saigo operator of fractional integration.

Author Biographies

V. B. L. Chaurasia

Department of Mathematics, University of Rajasthan, Jaipur-302004, India.

Amber Srivastava

Department of Mathematics, Swami Keshvanand Institute of Technology, Management and Gramothan, Ramnagaria, Jagatpura, Jaipur-302017, India.

Downloads

Published

2006-09-30

How to Cite

Chaurasia, V. B. L., & Srivastava, A. (2006). Two-dimensional generalized Weyl fractional calculus pertaining to two-dimensional $ \overline{H} $-transforms. Tamkang Journal of Mathematics, 37(3), 237-249. https://doi.org/10.5556/j.tkjm.37.2006.169

Issue

Section

Papers